# SDR AALA202202181479

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 83,374 hours, 10,432 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LOCK IS INOPERATIVE. ADJUSTED AND LUBED DOOR LOCK.
